MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD; SCREWDRIVERS
Catalog Number 03.632.005
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is synthes sales consultant without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported the sport grip t25 stardrive shaft for matrix is stripped and will not hold a screw.No patient involvement was reported.This report is for one (1) sport grip t25 stardrive shaft for matrix.This is report 1 of 1 for (b)(4).

Brand Name
SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7298111
Report Number2939274-2018-50792
Device Sequence Number11236069
Product Code HXX
UDI-Device Identifier10705034718705
UDI-Public(01)10705034718705(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1